# SDR AU010372

- Difficulty date: April 21, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 11300105
- Condition: Faulty
- Location: Lt Mlg
- Part time: 19,130 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR UPLOCK LATCHING SPRINGS FAULTY.
